# SDR SWIA202266405

- Difficulty date: July 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL DD6 BETWEEN FS 320 AND FS 338     (C-CHECK RO 8/31/2022)    BLENDED  INTERCOSTAL DD6 BETWEEN FS 320 AND FS 338 REF CRJ 200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 52-00-00. REMOVED AND INSTALLED FORMER AT FS 329 BETWEEN DD5 AND DD6 REF CRJ200 SRM 51-42-06 AND REF DWG 601R31702 REV -N COMPLIED WITH SYKWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
